Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 474, Pages 118–123 (Mi znsl6672)  

This article is cited in 1 scientific paper (total in 1 paper)

On improvement of the estimate of the distance between sequential sums of independent random variables

Ya. S. Golikovaab

a Saint Petersburg State University, Saint Petersburg, Russia
b Baltic State Technical University, St. Petersburg, Russia

Abstract: The aim of the present paper is to improve the previously obtained estimate of the constant in the inequality for the uniform distance between $n$ and $(n + 1)$-fold convolution of one-dimensional probability distributions in the case where distribution $F$ has $0$ as $q$-quantile.

Key words and phrases: uniform distance, sum of independent identically distributed random variables, concentration functions, inequalities, estimate of the absolute constant.

Funding Agency Grant Number
Saint Petersburg State University 6.37.65.2017


Full text: PDF file (132 kB)
References: PDF file   HTML file
UDC: 519.2
Received: 28.11.2018

Citation: Ya. S. Golikova, “On improvement of the estimate of the distance between sequential sums of independent random variables”, Probability and statistics. Part 27, Zap. Nauchn. Sem. POMI, 474, POMI, St. Petersburg, 2018, 118–123

Citation in format AMSBIB
\Bibitem{Gol18}
\by Ya.~S.~Golikova
\paper On improvement of the estimate of the distance between sequential sums of independent random variables
\inbook Probability and statistics. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 474
\pages 118--123
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6672}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6672
  • http://mi.mathnet.ru/eng/znsl/v474/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. S. Golikova, “O vychislenii konstant v neravenstvakh Araka dlya funktsii kontsentratsii svertok veroyatnostnykh raspredelenii”, Veroyatnost i statistika. 28, Zap. nauchn. sem. POMI, 486, POMI, SPb., 2019, 86–97  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:55
    Full text:17
    References:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021